It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[B][/B][COLOR="Red"][/COLOR]Hi, I'm new on Lexapro (taking 5 mg. for 10 days now on 10 mg) to try.
I tried it once before, made it 4 days--side effects so bad, I stopped! Started again, due to recent depression getting to be more so and then had an anxiety attack--mostly feeling anxious due to recurrent thoughts that are totally 'irrational' and not at all me. I've always been able to picture situations in my mind and sometimes that's good, but these that come are ones that make you say 'where did these come from?--they make my depression/anxiety worse!
So, back on the Lexapro--the 5 mg. helped a little but I still had to take 1/2 of a .025 mg. (very low dose) of Xanax) for the anxiety once a day and now twice a day.
So, thinking I was 'ready' for the full dose given by the doctor, I went to the 10 mg. He wanted me to do that to start with, but the side effects wouldn't let me.
Last night and today have been awful! I've had the feeling of being wired (chilled) at times, clinching my teeth, the need to move about (thought I'm soooo very tired). The Xanax helps for awhile, but not as long as the side effects. So, I'm spacing it out for morning and evening to help over these last two days. I wonder if this will continue or get better in time or if I just can't take Lexapro?
I've also had an increase in b/p and though I told the cardio doc.
I thought it was mostly due to anxiety, he increased the medicine dosage on that one, and it has anxiety as one of it's side effects and insomnia. He said that would get better in a couple of weeks. It's been that long now, so I feel it is the Lexapro causing this, but maybe both! Yea!!
I'm not a happy camper to say the least. As a senior age female, I wonder why now? I have had some health issues the last couple of years that have not been life threatening, but as I say, quality of life altering----from shingles to inner ear problems and intermittent loss of hearing as a result of the ear condition.
That is the reason for the depression as well as family situations that one really has no control over but you worry over loved ones.
That's my situation. Appreciate any comments. thanks.
Thank you so much. That's encouraging that these side effects may pass. I tried the 5 mg. but since the doctor thought I should give the 10 mg. a try first, I went to the 10 mg. after about 8 days or so. I've taken 4 days now of the 10 mg. Yesterday was a pretty good day. I was wired, but had energy, no anxiety or unpleasant thoughts, really, until later in the day---took Xanax (very low dose) and that took care of the anxiety. Today it's rainy out, I'm very busy with prep. for Thanksgiving, but keep getting so 'anxious' and thoughts running thru the mind that I don't like. So, the depression seemed to overwhelm me at times and so I took the Xanax. I'm feeling calmer now. Just have to give the meds time I guess and keep telling myself, this is 'not me' and 'will pass'. Thanks for your comments.





All times are GMT -7. The time now is 12:11 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!